# SDR CALA2018110502291

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 67,728 hours, 28,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337056920700
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE PLATE AT FR 43 FOUND TO BE CRACKED. REPLACE PLATE P ER OP 007 OF AD. AAR N/R 9611972 REPAIRED R/H PRESSURE PLATE AT FR 43 IAW ECRA 5331-02282. REPAIR IS APPROVED AS PERMANENT WITH NO REINSPECTION REQUIRED.PRESSURE PLATE REPLACED ON CUSTOMER CARD EA 5331-01704 REV D OP 007 SEQ 1163. AAR N/R 9611972. INSP COMPLIED WITH
